# SDR C1HA200283006

- Difficulty date: May 1, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27L IS CORRODED OUT OF LIMITS ON BOTTOM SIDE BETWEEN STA 950F AND 970.
